# SDR MYWA110134

- Difficulty date: December 17, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- Aircraft time: 27,625 hours, 11,330 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 1 ENG VIBRATION ERRATIC FROM OFF BACK LOW TO OFF SCALE HIGH.  NO VIBRATION NOTED BY CREW.
